# SDR ABXA20250131030

- Difficulty date: January 31, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N760CK
- Make and model: Boeing 767341
- Aircraft serial: 24753
- Aircraft time: 93,155 hours, 26,800 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Warning Message
- Condition: False Activation
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING TAXI CREW REPORTED ,APU DOOR STATUS MESSAGE APPEARED AFTER TAXI A/C RETURNED TO GATE (BTB) AND MTX GROUNDED A/C. MTX PERFORMED TROUBLESHOT IAW FIM 49-11 FAULT TREE 988. NO DEFECTS NOTED. OPS CHECK GOOD.MTX REURED A/C TO SERVICE .
